# SDR SWAA2018050121444

- Difficulty date: April 12, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 67,091 hours, 39,789 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: 810776
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AND DECLARED AN EMERGENCY,  THE NR 2 TIRE BURST ON TAKE-OFF.  LOSS OF A SYSTEM PRESSURE AND QUANTITY.  ANTI-SKID LIGHT ON, SWITCHED OFF.  THE ELECTRIC LOW PRESSURE NEVER ILLUMINATED.    R & R THE NR 1 MAIN WHEEL WELL ASSEMBLY IAW AMM.
